Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 36, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 22, 2011, 5:25 PM CDT for 5 counties in Iowa. It was in force for 50 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 5:25 PM CDT (22:25 UTC)
- Expired
- May 22, 2011, 6:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cedar County, IA, Clinton County, IA, Jackson County, IA, Muscatine County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 33 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:30 PM CDT | TSTM WND DMG | 5 Nw Grand Mound, IA | BRANCHES DOWN. |
| May 22, 5:30 PM CDT | TSTM WND GST 70 | 5 Nw Grand Mound, IA | TIME ESTIMATED. |
| May 22, 5:40 PM CDT | TSTM WND GST 50 | Lowden, IA | TORRENTIAL RAIN LASTED FOR 5 MINUTES |
| May 22, 5:42 PM CDT | TSTM WND DMG | Lowden, IA | TIME IS ESTIMATED - ON EAST SIDE OF TOWN POWER LINES DOWN, STREETS BLOCKED, AND TREES ON BUILDINGS AND VEHICLES |
| May 22, 5:44 PM CDT | TSTM WND GST 60 | Dewitt, IA | WIND ESTIMATED 45 TO 60 MPH |
| May 22, 5:44 PM CDT | HAIL 0.88 | 1 N Dewitt, IA | |
| May 22, 5:45 PM CDT | TSTM WND DMG | 2 Ne Calamus, IA | TIME ESTIMATED. MACHINE SHED DESTROYED. GRAIN BIN ROOF BLOWN OFF. TREES DOWN. |
| May 22, 5:45 PM CDT | TSTM WND DMG | 5 Nnw Dewitt, IA | GARAGE DOOR CAVED IN DUE TO HIGH WIND GUST. |
| May 22, 5:45 PM CDT | TSTM WND GST 70 | 2 Ne Calamus, IA | TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:51 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS53 KDVN 222225
SVRDVN
IAC031-045-097-139-163-222315-
/O.NEW.KDVN.SV.W.0036.110522T2225Z-110522T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
SOUTHWESTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
NORTHERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
NORTHWESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
* UNTIL 615 PM CDT.
* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR ROCHESTER...OR 9 MILES SOUTH OF TIPTON...AND
MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DURANT...BENNETT...LOWDEN...DONAHUE...WHEATLAND...TORONTO...
CALAMUS...LONG GROVE...GRAND MOUND...LOST NATION...DEWITT...
NASHVILLE AND WELTON.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 260 AND 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
&&
LAT...LON 4175 9044 4150 9107 4149 9128 4167 9126
4195 9096 4195 9090 4201 9089 4211 9079
TIME...MOT...LOC 2225Z 228DEG 37KT 4167 9105
WIND...HAIL 70MPH 1.00IN
$$
SHEETS2 follow-up statements
541
WWUS53 KDVN 222254
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 PM CDT SUN MAY 22 2011
IAC031-139-222304-
/O.CAN.KDVN.SV.W.0036.000000T0000Z-110522T2315Z/
MUSCATINE IA-CEDAR IA-
554 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CEDAR AND NORTH
CENTRAL MUSCATINE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WIND HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4170 9059 4179 9075 4188 9083 4193 9083
4196 9085 4202 9086 4211 9079 4175 9044
TIME...MOT...LOC 2254Z 228DEG 37KT 4194 9061
$$
IAC045-097-163-222315-
/O.CON.KDVN.SV.W.0036.000000T0000Z-110522T2315Z/
SCOTT IA-JACKSON IA-CLINTON IA-
554 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN CLINTON...SOUTHWESTERN JACKSON AND NORTH CENTRAL SCOTT
COUNTIES...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR WELTON...OR 11 MILES
SOUTH OF MAQUOKETA...MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
&&
LAT...LON 4170 9059 4179 9075 4188 9083 4193 9083
4196 9085 4202 9086 4211 9079 4175 9044
TIME...MOT...LOC 2254Z 228DEG 37KT 4194 9061
WIND...HAIL <58MPH 1.00IN
$$
SHEETS144
WWUS53 KDVN 222306
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 PM CDT SUN MAY 22 2011
IAC045-097-163-222316-
/O.EXP.KDVN.SV.W.0036.000000T0000Z-110522T2315Z/
SCOTT IA-JACKSON IA-CLINTON IA-
606 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON...SOUTHWESTERN
JACKSON AND NORTH CENTRAL SCOTT COUNTIES WILL EXPIRE AT 615 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4170 9059 4179 9075 4188 9083 4193 9083
4196 9085 4202 9086 4211 9079 4175 9044
TIME...MOT...LOC 2306Z 228DEG 37KT 4202 9048
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:43 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 22, 2:43 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 243 PM CDT SUN MAY 22 2011 .SYNOPSIS... SEVERE STORMS ARE ONGOING OVER THE FORECAST AREA AS A VIGOROUS UPPER LEVEL LOW OVER MINNESOTA MOVES EAST. A SURFACE DRY LINE WAS MOVING ACROSS EASTERN IOWA WITH THE MAIN SURFACE COLD FRONT LOCATED NEAR THE IOWA NEBRASKA/BORDER. AHEAD OF THE DRY LINE SURFACE DEW POINTS WERE IN THE UPPER 60S AND LOWER 70S. SURFACE WINDS WERE GENERALLY SOUTH AROUND 20 MPH WITH GUSTS TO 30 MPH. ..KUHL.. && .SHORT TERM...TONIGHT AND TOMORROW. THIS AFTERNOON AND EVENINGS ROUND OF SUPERCELLS AND BOWING LINE SEGMENTS WILL MOVE EAST OF THE FORECAST AREA BEFORE MIDNIGHT. THE 18Z DAVENPORT SOUNDING SHOWED VERY STEEP LAPSE RATES ALOFT WITH MINIMAL CAPPING. DAMAGING WINDS AND LARGE HAIL ARE VERY LIKELY BEFORE THE STORMS EXIT THE AREA. WIND PROFILES ARE ALSO FAVORABLE FOR SUPERCELL DEVELOPMENT WITH A POSSIBILITY OF TORNADOES. THE PASSAGE OF THE COLD FRONT LATER THIS EVENING WILL END THE THREAT OF SEVERE WEATHER FROM WEST TO EAST. A FEW SCATTERED THUNDERSTORMS ARE POSSIBLE TOMORROW WITH COLD AIR AND CYCLONIC FLOW ALOFT WRAPPING AROUND THE BACK SIDE OF THE DEPARTING UPPER LEVEL LOW. ..KUHL.. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY... ACTIVE WEATHER PATTERN CONTINUES WITH A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. ON MONDAY THE LONG RANGE MODELS PROG A UPPER LEVEL RIDGE TO BUILD OVER THE NORTHERN PLAINS WITH A 1020 MILLIBAR HIGH PRESSURE CENTER LOCATED OVER MANITOBA...ADVECTING COOL DRY AIR ACROSS THE REGION. MEANWHILE...A WEAK SURFACE BOUNDARY WILL BE LOCATED JUST TO THE SOUTHEAST OF THE AREA. THIS BOUNDARY COULD BE THE FOCUS FOR A FEW SHOWERS OR THUNDERSTORMS SO I WILL KEEP THE CURRENT FORECAST OF SLIGHT CHANCE POPS. ON TUESDAY A SOUTHERN STREAM LOW WILL DEVELOP OVER THE FOUR CORNERS REGION OF THE SOUTHWEST AND MOVE EAST TO NEAR EASTERN KANSAS AND IOWA BY WEDNESDAY. THIS SYSTEM WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE AREA TUESDAY NIGHT THROUGH THURSDAY. SHOWERS WILL BE MOST LIKELY OVER THE SOUTHERN HALF OF THE FORECAST AREA WITH A CHANCE OF SHOWERS ACROSS THE NORTH. TEMPERATURES WILL REMAIN BELOW NORMAL WITH LOWS IN THE UPPER 40S TO MID 50S AND HIGHS ONLY IN THE 60S. ANOTHER UPPER LEVEL RIDGE WILL THEN APPROACH THE UPPER MISSISSIPPI VALLEY ON THURSDAY NIGHT BRINGING DRY WEATHER TO THE REGION ON FRIDAY. THE NEXT UPPER LEVEL LOW WILL MOVE OUT OF THE NORTHERN ROCKIES BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. THE LONG RANGE MODELS PROG THIS SYSTEM TO BE PROGRESSIVE AND SHOW A LONG WAVE UPPER LEVEL RIDGE DEVELOPING OVER THE ROCKIES AND PLAINS. THIS RIDGE SHOULD BRING DRY WEATHER TO THE REGION NEXT SUNDAY. ..KUHL.. && .AVIATION... SCATTERED STORMS...SOME WITH LARGE HAIL AND DAMAGING WINDS...ARE EXPECTED TO EXIT EAST OF THE TERMINALS BY 01Z AS A WEAK COOL FRONT PUSHES THROUGH. THIS FRONT WILL CAUSE THE GUSTY S-SW WINDS TO VEER TO THE SW AND WEST AND DIMINISH TO LESS THAN 12 KTS AFTER SUNSET. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL OVERNIGHT. WINDS ARE EXPECTED TO PICK UP AGAIN BY MID MORNING MONDAY...ALONG WITH A POTENTIAL FOR DEVELOPING LOW CLOUDS WITH CIGS IN MVFR RANGE. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, May 22, 8:41 AM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 841 AM CDT SUN MAY 22 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231345- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 841 AM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF AN ADVANCING COLD FRONT THIS AFTERNOON. THE AMOUNT OF INSTABILITY...WIND SHEAR AND FORCING WILL SUPPORT SUPERCELL THUNDERSTORMS...ESPECIALLY BETWEEN 2 PM TO 5 PM OVER EASTERN IOWA. THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND TORNADOES. STORMS ARE THEN EXPECTED TO ORGANIZE INTO LINES OR CLUSTERS...WITH THE MAIN SEVERE THREAT TRANSITIONING TO PRIMARILY DAMAGING WIND AND LARGE HAIL WHICH WILL CONTINUE INTO THE EVENING HOURS AND AFFECT THE ENTIRE OUTLOOK AREA. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED AT 11 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FRONTAL BOUNDARY STALLED OVER MISSOURI AND SOUTHERN ILLINOIS WILL PROVIDE A FOCUS FOR THUNDERSTORMS FROM MONDAY NIGHT INTO WEDNESDAY NIGHT. CONDITIONS DO NOT APPEAR FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. ANOTHER ROUND OF STORMS IS POSSIBLE BY NEXT WEEKEND...BUT IT IS TOO SOON TO DETERMINE THE RISK OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. SHEETS
In the hours before
Local storm report, May 22, 5:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
502 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL ROCK FALLS 41.77N 89.69W
05/22/2011 E1.00 INCH WHITESIDE IL PUBLIC
&&
MASLocal storm report, May 22, 5:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL DEWITT 41.82N 90.55W
05/22/2011 M0.50 INCH CLINTON IA NWS EMPLOYEE
0511 PM HAIL NICHOLS 41.48N 91.31W
05/22/2011 M0.50 INCH MUSCATINE IA TRAINED SPOTTER
0511 PM TSTM WND GST NICHOLS 41.48N 91.31W
05/22/2011 E40 MPH MUSCATINE IA TRAINED SPOTTER
&&
TASLocal storm report, May 22, 5:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 3 N MUSCATINE 41.46N 91.07W
05/22/2011 E50 MPH MUSCATINE IA TRAINED SPOTTER
&&
SCKLocal storm report, May 22, 5:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 3 SSW CENTER JUNCTION 42.07N 91.11W
05/22/2011 E1.00 INCH JONES IA TRAINED SPOTTER
HAIL SIZE RANGED FROM ONE HALF INCH TO ONE AND ONE EIGHTH
INCH AND LASTED FOR ABOUT 3 MINUTES.
&&
MASLocal storm report, May 22, 5:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL WEST LIBERTY 41.57N 91.26W
05/22/2011 E0.25 INCH MUSCATINE IA TRAINED SPOTTER
&&
TASLocal storm report, May 22, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG ATALISSA 41.57N 91.17W
05/22/2011 MUSCATINE IA TRAINED SPOTTER
TREE BRANCHES DOWN
&&
TASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 10:09 PM CDT | Special Weather Statement | DVN | Iowa, Jefferson, Keokuk | 51 min |
| May 22, 2:01 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 44 min |
| May 22, 2:06 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk, Washington | 54 min |
| May 22, 2:34 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Linn | 33 min |
| May 22, 2:38 PM CDT | Tornado Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 67 min |
| May 22, 2:45 PM CDT | Tornado Warning | DVN | Benton, Iowa, Linn | 29 min |
| May 22, 3:22 PM CDT | Tornado Warning | DVN | Cedar, Iowa, Johnson | 53 min |
| May 22, 3:25 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Iowa, Johnson, Jones, Linn | 65 min |
| May 22, 3:43 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Washington | 47 min |
| May 22, 4:12 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones | 63 min |
| May 22, 4:17 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Keokuk, Washington | 43 min |
| May 22, 4:17 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Washington | 43 min |
| May 22, 4:32 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Johnson | 58 min |
| May 22, 4:47 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 58 min |
| May 22, 4:56 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Scott | 64 min |
| May 22, 5:28 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 62 min |
| May 22, 5:47 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 31 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.